Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 1, NWS Green Bay, WI

May 21, 2024Marathon County, Wisconsin

NWS Green Bay, WI issued this tornado warning at May 21, 2024, 7:42 PM CDT for Marathon County, Wisconsin. It was in force for 33 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 7:42 PM CDT (00:42 UTC)
Expired
May 21, 2024, 8:15 PM CDT
In force
33 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Marathon County, WI

The radar

The La Crosse radar (KARX), 158 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:45 PM CDTTSTM WND GST 582 Ssw Stratford, WIMeasured at the Marshfield Wisconet station.
May 21, 7:45 PM CDTTSTM WND GST 582 Ssw Stratford, WIMeasured at the Marshfield Wisconet station.
May 21, 7:47 PM CDTTORNADO2 W Fenwood, WINWS Green Bay Damage Survey, with coordination from Marathon County Emergency Management, found an EF-1 tornado that started at this location and went NE for 2.11 miles. Estimated Peak Wind was 87 mph. Delayed Report.
May 21, 7:51 PM CDTTORNADO4 Wsw Poniatowski, WIEF-1 Tornado to the northwest of the Village of Edgar. 90 mph max wind speeds. 5/21/24 751 pm to 754 pm. Damage survey conducted by NWS on 5/22/24. Damage to farm buildings and silos. Damage to trees along the path of the tornado.
May 21, 7:51 PM CDTTORNADO4 Wsw Poniatowski, WINWS Green Bay Damage Survey, with coordination from Marathon County Emergency Management, found an EF-1 tornado that started at this location and went NE for 2.13 miles. Estimated Peak Wind was 92 mph. Delayed Report.
May 21, 8:00 PM CDTTSTM WND DMGStratford, WITrees down.
May 21, 8:00 PM CDTTSTM WND DMGStratford, WITrees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 6:42 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

854 
WFUS53 KGRB 220042
TORGRB
WIC073-220115-
/O.NEW.KGRB.TO.W.0001.240522T0042Z-240522T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
742 PM CDT Tue May 21 2024

The National Weather Service in Green Bay has issued a

* Tornado Warning for...
  Western Marathon County in central Wisconsin...

* Until 815 PM CDT.

* At 741 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located 8
  miles northeast of Spencer, or 24 miles southeast of Medford,
  moving northeast at 80 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  western Marathon County, including the following locations...
  Edgar, Little Chicago, Stratford, March Rapids, Marathon City,
  Hamburg, Poniatowski, Athens, Rib Falls, and Fenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4512 9003 4512 8963 4469 9010 4479 9031
TIME...MOT...LOC 0041Z 214DEG 71KT 4481 9015 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kieckbusch
2 follow-up statements
363 
WWUS53 KGRB 220049
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
749 PM CDT Tue May 21 2024

WIC073-220115-
/O.CON.KGRB.TO.W.0001.000000T0000Z-240522T0115Z/
Marathon WI-
749 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN
MARATHON COUNTY...

At 747 PM CDT, a confirmed tornado was located 13 miles east of 
Abbotsford, or 19 miles west of Wausau, moving northeast at 80 mph. 
There have already been public reports of a tornado on the ground in 
the Unity area and west of Spencer.

HAZARD...Damaging tornado.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stratford, Marathon City, Edgar, Athens, Rib Falls, Hamburg, Fenwood,
Little Chicago, March Rapids, and Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4512 9003 4512 8963 4473 9006 4486 9025
TIME...MOT...LOC 0047Z 214DEG 71KT 4492 9004 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

Kieckbusch
651 
WWUS53 KGRB 220054 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
754 PM CDT Tue May 21 2024

WIC073-220115-
/O.CON.KGRB.TO.W.0001.000000T0000Z-240522T0115Z/
Marathon WI-
754 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN MARATHON COUNTY...

At 754 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 16
miles east of Abbotsford, or 17 miles west of Wausau, moving
northeast at 75 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marathon City, Edgar, Athens, Rib Falls, Hamburg, Little Chicago, and
Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4512 9003 4512 8963 4484 8995 4500 9013
TIME...MOT...LOC 0054Z 211DEG 65KT 4501 8999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kieckbusch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 6:52 PM CDT, 50 minutes earlier. Its key messages:

  • Impactful strong to severe storms are anticipated across portions of the area this evening. The areas most likely to see severe weather will be central to east-central Wisconsin. Damaging winds, large hail, and a few tornadoes will be possible with the stronger storms.
  • Heavy rainfall through this evening may also pose a flooding concern, especially as areas of central WI have already received an inch of rainfall.
  • Showers and thunderstorms possible at times Wednesday and Thursday, mainly across northern Wisconsin.
  • Better chance for widespread showers and thunderstorms Friday into Friday night.
Area forecast discussion, May 21, 6:52 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
652 PM CDT Tue May 21 2024

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- Impactful strong to severe storms are anticipated across
  portions of the area this evening. The areas most likely to see
  severe weather will be central to east-central Wisconsin.
  Damaging winds, large hail, and a few tornadoes will be possible
  with the stronger storms.

- Heavy rainfall through this evening may also pose a flooding
  concern, especially as areas of central WI have already received
  an inch of rainfall.

- Showers and thunderstorms possible at times Wednesday and
  Thursday, mainly across northern Wisconsin.

- Better chance for widespread showers and thunderstorms Friday
  into Friday night.

&&

.DISCUSSION...
Issued at 258 PM CDT Tue May 21 2024

Short Term...Tonight and Wednesday

Initial convection ahead of the warm front

The first round of convection is on its way this afternoon, with
showers and a few thunderstorms developing north and ahead of the
warm front. These initial storms remain capable of producing
moderate to heavy rainfall, some small hail, and the occasional
wind gust up to 30 to 40 mph.

The bigger concern will be a second round this evening, as a
second round of strong storms is brought in along a surface cold
front. This line is already in development on radar in western
Iowa this afternoon, and is expected to steadily cross towards and
into Wisconsin by the early evening. Although instability remains
on the more modest side in our area, with MUCAPE around 1000
J/kg, the remaining dynamics remain impressive. Bulk shear and
helicity values remain incredibly high, and wind fields support
these storms to be quite fast moving once they arrive in the
evening. Therefore, one of the primary concerns will be strong
wind gusts reaching the surface. Additionally, low LCL heights and
high helicity values associated with these storms will support
tornado-genesis, especially in portions of western to central
Wisconsin. North and east of these areas the tornado threat
quickly drops off, but again wind is expected to be the
predominant concern, with gusts up to 60 to 70 mph possible at
times.

Finally, localized flooding can't be discounted with these storms
either, as some portions of central WI have already reported near
an inch of rainfall from this morning and although the next round
of storms will be fast moving, they will also bring additional
heavy rainfall.

The main uncertainties between this afternoon and the evening
remain the norther extent of the warm front and whether any
additional development precedes the arrival of the second line.
Clearing on satellite evident in southern Minnesota and Wisconsin
do support this front to begin lifting towards central Wisconsin
by this evening, which would also support stronger storm
development. If any storms do develop ahead of the main line as
well, they too may ingest enough ambient shear and helicity to be
a severe concern, but these will be more localized than the
longer, stronger line.

Finally, as the system departs, dry conditions are expected to
return to the region fairly quickly overnight. Winds however will
remain gusty, with some gusts up to 25 to 35 mph still possible
through the overnight into Wednesday. Cooler conditions follow for
tomorrow.

Long Term...Wednesday Night Through Tuesday

Zonal flow is expected to persist over the region through this
forecast period with a few embedded shortwave/troughs bringing
chances for showers and storms at times. Timing out these
shortwave/troughs will be the main forecast challenge.

The greatest confidence for showers and storms appears to be Friday
into Friday evening from a cold frontal passage. Models suggest
marginally severe parameters will be present as the cold front moves
through, but it is too early to determine the full severe potential
at this time.

High pressure will follow this cold front for Saturday into Saturday
night, leaving dry conditions in the forecast. Models are not in
agreement with the next chance for showers and storms due to
disagreement with the evolution of two mid-level shortwaves riding
along the zonal flow late this weekend. This translates to chances
for showers and storms from Sunday through Tuesday, but anticipate
the timing to become more confined over the coming days.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 645 PM CDT Tue May 21 2024

A line of strong to severe thunderstorms will move across much
of the area this evening. The storms will impact KCWA/KAUW/KRHI
between 00z and 02z and then to KGRB/KATW/KMTW between 02z and 04z
and then should exit the lakeshore by 05z. CIGS will vary from
IFR across portions of north-central and central to VFR across
the east outside the thunderstorm activity this evening. Low
CIGS in the MVFR will spread eastward overnight reaching east-
central Wisconsin overnight. CIGS will gradually improve on
Wednesday. Unusually gusty winds for the night time hours are
expected tonight with gusty winds continuing through much of the
day Wednesday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Uhlmann/Kruk
AVIATION.......Eckberg
Hazardous weather outlook, May 21, 7:14 PM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Green Bay WI
714 PM CDT Tue May 21 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-230015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
714 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A tornado watch is in effect south of a line from Rhinelander to
Iron Mountain. A line of severe thunderstorms will cross the area
from west to east this evening. Damaging winds, large hail, and a
few tornadoes will be possible with the stronger storms. Heavy rain
and localized flooding is also possible.

The heavy rainfall will also result in rising river and stream
levels tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms Wednesday and Thursday, mainly
across northern Wisconsin. Severe weather is not expected with
any of these storms.

There is a better chance for widespread thunderstorms Friday
into Friday night. However, it is too early to determine whether
any of these storms may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather this evening,
including large hail, winds and/or wind damage, and any tornadoes
or rotating wall clouds.

LMZ521-522-541>543-230015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
714 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Dense marine fog will reduce visibilities at times below one
nautical mile, and at times down to a few hundred feet.
Thunderstorms later this evening should help dissipate the fog.

A tornado watch is in effect until noon for the southern portion
of the Bay of Green Bay and the nearshore waters of Lake Michigan
from Washington Island to Sheboygan. Confidence is increasing in
potential for impactful severe weather across much of the
forecast area this evening. The strongest storms will be capable
of producing damaging winds, large hail, and a few waterspouts,
which will all pose a threat to mariners.

Conditions may be hazardous to small craft tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Conditions will continue to be hazardous to small craft through
Wednesday afternoon.

There is a chance for thunderstorms Friday afternoon into
Friday night. Any of these storms may pose a hazard to mariners.

Eckberg/Kruk

In the hours before

Special weather statement, May 21, 2:10 PM CDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
210 PM CDT Tue May 21 2024

WIZ010-018>020-030-031-035>038-045-048-212030-
Waupaca WI-Shawano WI-Langlade WI-Outagamie WI-Winnebago WI-Wood WI-
Waushara WI-Marathon WI-Portage WI-Oneida WI-Menominee WI-Lincoln WI-
210 PM CDT Tue May 21 2024

...THUNDERSTORMS FOLLOWED BY GUSTY WINDS WILL IMPACT NORTHEASTERN
WOOD...PORTAGE... EASTERN LINCOLN...MARATHON...SOUTH CENTRAL
ONEIDA...SOUTHWESTERN MENOMINEE...NORTHWESTERN WINNEBAGO...CENTRAL
WAUSHARA...WAUPACA... OUTAGAMIE...WESTERN LANGLADE AND SHAWANO
COUNTIES THROUGH 330 PM CDT...

At 208 PM CDT, Doppler radar indicated the back edge of showers and
thunderstorms from near Marshfield to near Wautoma. Observations are
indicating east winds gusting to 40 mph are occurring right after
the storms are ending.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wausau, Stevens Point, Shawano, Antigo, Rhinelander, Waupaca,
Wautoma, Weston, Merrill, and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4478 9020 4564 8948 4462 8824 4459 8825
      4458 8819 4448 8819 4398 8917 4398 8921
TIME...MOT...LOC 1908Z 219DEG 49KT 4471 9016 4401 8929

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JLA
Local storm report, May 21, 2:44 PM CDT, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
244 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Tstm Wnd Gst     Marshfield Municipal Ai 44.64N 90.19W
05/21/2024  M44 MPH          Wood               WI   ASOS

0211 PM     Tstm Wnd Gst     Rhinelander Oneida Coun 45.63N 89.47W
05/21/2024  M45 MPH          Oneida             WI   ASOS

0200 PM     Tstm Wnd Dmg     2 N Wausau              44.99N 89.63W
05/21/2024                   Marathon           WI   Broadcast Media

            A 25 foot tree was uprooted 2 miles north of
            Wausau. Report relayed via WSAW-TV.

0215 PM     Tstm Wnd Gst     Wausau Municipal Airpor 44.93N 89.62W
05/21/2024  M36 MPH          Marathon           WI   ASOS

&&
Special weather statement, May 21, 2:49 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
249 PM CDT Tue May 21 2024

WIZ013-022-073-074-212030-
Southern Oconto County WI-Southern Marinette County WI-Door WI-
Northern Marinette County WI-
249 PM CDT Tue May 21 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MARINETTE...CENTRAL DOOR
AND CENTRAL OCONTO COUNTIES THROUGH 330 PM CDT...

At 248 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Wausaukee to near
Marinette. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marinette, Oconto, Crivitz, Wausaukee, Pound, Egg Harbor, Peshtigo,
Porterfield, Beaver, and Middle Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4501 8740 4511 8737 4516 8743 4496 8758
      4487 8788 4545 8826 4571 8781 4550 8779
      4535 8789 4537 8787 4537 8766 4517 8774
      4511 8766 4509 8759 4514 8760 4514 8759
      4510 8753 4509 8752 4525 8734 4508 8716
TIME...MOT...LOC 1948Z 235DEG 33KT 4549 8803 4504 8773

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JLA
Local storm report, May 21, 2:54 PM CDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
254 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Non-Tstm Wnd Gst 3 NW Woodruff           45.93N 89.73W
05/21/2024  M39 MPH          Vilas              WI   AWOS

            Wind gust measured at KARV. A band of
            showers to the southeast of the area was
            producing gusty southeast winds.

&&
Local storm report, May 21, 3:21 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
321 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Rain             1 WSW Plover            44.44N 89.55W
05/21/2024  M1.14 Inch       Portage            WI   CO-OP Observer

            Rainfall total since midnight.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:19 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBMarathon, Wood26 min
May 21, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBMarathon, Portage, Wood49 min
May 21, 8:00 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon30 min
May 21, 8:03 PM CDTTornado WarningGRBWaushara27 min
May 21, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Marathon, Menominee, Outagamie, Portage, Shawano and 3 more57 min
May 21, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBForest, Langlade, Lincoln, Oneida51 min
May 21, 8:29 PM CDTTornado WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oconto and 2 more46 min
May 21, 8:33 PM CDTTornado WarningGRBWinnebago15 min
May 21, 8:41 PM CDTTornado WarningGRBWinnebago9 min
May 21, 8:47 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago58 min
May 21, 8:48 PM CDTSpecial Marine WarningGRB117 min
May 21, 8:54 PM CDTSpecial Marine WarningGRB2 hr
May 21, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Marinette, Menominee, Oconto, Shawano53 min
May 21, 9:11 PM CDTAreal Flood AdvisoryGRBPortage, Wood3 hr
May 21, 9:11 PM CDTSpecial Weather StatementGRBFlorence, Forest34 min
May 21, 9:15 PM CDTSpecial Marine WarningGRB2 hr
May 21, 9:21 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc39 min
May 21, 9:44 PM CDTSpecial Weather StatementGRBBrown, Calumet46 min
May 21, 9:59 PM CDTSevere Thunderstorm WarningGRBDoor46 min
May 21, 10:44 PM CDTSpecial Weather StatementGRBCalumet, Outagamie, Winnebago46 min
May 21, 11:12 PM CDTSpecial Marine WarningGRB63 min
May 21, 11:25 PM CDTSpecial Weather StatementGRBKewaunee, Manitowoc65 min
May 22, 5:46 AM CDTRiver Flood WarningGRBWood23 hr
May 22, 9:42 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc6 hr
May 22, 5:10 PM CDTSpecial Weather StatementGRBShawano, Waupaca50 min
May 22, 5:59 PM CDTSpecial Weather StatementGRBBrown46 min
May 22, 6:15 PM CDTSpecial Weather StatementGRBBrown, Kewaunee45 min
May 22, 6:19 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee26 min
May 22, 6:37 PM CDTSpecial Marine WarningGRB53 min
May 22, 6:41 PM CDTSpecial Weather StatementGRBKewaunee34 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.